# SDR NSVA200600213

- Difficulty date: November 20, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 27,264 hours, 32,549 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10225N01W00
- Part serial: 349A
- Condition: Erratic
- Location: Torque
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC TQ +/- 5 PERCENT RT ENGINE.  REMOVED AND REPLACED TORQUE INDICATOR P/N ON 10225N01W00 S/N NR 367A WO NR 0270543 P/N OFF 10225N01W00 S/N OFF NR 349A.  ALSO, REMOVED AND REPLACED ENG RPM IND P/N OFF 10224N01R000 S/N OF 362 S/N OF 494.  TORQUE IND MM 77-13-05-02 ENG RPM IND MM 77-11-05-02 6376 FANK HAAG.  OPS CHECK NR 2 ENG IAW 71-00-00, NO FAULTS FOUND.
